Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review: Review

Reviewed Work: Transcending Tradition: Jewish Mathematicians in German-Speaking Academic Culture. Springer Verlag, Berlin and Heidelberg, 2012, xi + 289 pp., ISBN 978-3-642-22463-8, $49.95. by Birgit Bergmann, Moritz Epple, and Ruti Ungar, editors
Review by: Gerald L. Alexanderson
The American Mathematical Monthly
Vol. 119, No. 10 (December 2012), pp. 888-891
DOI: 10.4169/amer.math.monthly.119.10.888
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.888
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Review
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails